# SDR HNAA2020070900189

- Difficulty date: May 3, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 38,384 hours, 34,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING RON, CEILING EXIT SIGN ASSY AT ROW 12 FACING AFT INOP.  R&R EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECK GOOD.
